MAUDE Adverse Event Report: 3D SYSTEMS VSP SYSTEM; SURGICAL GUIDE

3D SYSTEMS VSP SYSTEM; SURGICAL GUIDE
Model Number Sagittal Split Marking Guide
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Stryker facial id plating system (k193143) customized plates did not align with 3d systems guides (lefort marking guide, maxilla cutting guide, and sagittal split marking guide).This issue was identified during surgery after the surgeon had used the guides to fixate custom plates in the patient's maxilla and mandible.Upon identification, the plates were removed and new holes were drilled for fixation.The issue caused unnecessary holes to be drilled into the patient , however, the surgery was successful with no adverse effects to the patient.The issue added 90 additional minutes to the procedure.Investigation identified case planning files were incorrectly exported by 3d systems personnel resulting in the 3d systems guides to incorrectly indicate the custom plate fixation hole location for the surgical procedure.

Brand Name
VSP SYSTEM
Common Device Name
SURGICAL GUIDE
Manufacturer (Section D)
3D SYSTEMS
5381 south alkire circle
littleton CO 80127
MDR Report Key11037135
Report Number1724955-2020-00006
Device Sequence Number19088499
Product Code DZJ
UDI-Device Identifier00816847020633
UDI-Public(01)00816847020633(10)141324
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSagittal Split Marking Guide
Device Lot Number141324
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR